A characterization of lifting generics for Sacks-like forcings
Acta Universitatis Carolinae. Mathematica et Physica, Tome 51 (2010), pp. 49-55
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_2010_51_Suppl_a7,
author = {Honz{\'\i}k, Radek},
title = {A characterization of lifting generics for {Sacks-like} forcings},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {49--55},
year = {2010},
volume = {51},
number = {Suppl},
mrnumber = {2752959},
zbl = {1236.03035},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_2010_51_Suppl_a7/}
}
TY - JOUR AU - Honzík, Radek TI - A characterization of lifting generics for Sacks-like forcings JO - Acta Universitatis Carolinae. Mathematica et Physica PY - 2010 SP - 49 EP - 55 VL - 51 IS - Suppl UR - http://geodesic.mathdoc.fr/item/AUCMP_2010_51_Suppl_a7/ LA - en ID - AUCMP_2010_51_Suppl_a7 ER -
Honzík, Radek. A characterization of lifting generics for Sacks-like forcings. Acta Universitatis Carolinae. Mathematica et Physica, Tome 51 (2010), pp. 49-55. http://geodesic.mathdoc.fr/item/AUCMP_2010_51_Suppl_a7/